# SDR DALA2021082304950

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 82,896 hours, 14,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Condition: Faulted
- Location: R2 Door Status
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1814 R2 DOOR STATUS ILLUMINATION LIGHT INOPERATIVE WITH DOOR ARMED. CORRECTIVE ACTION: REPLACED K943 RELAY. MCO/PLAC REMOVED. (LP 8002928)
